# SDR COEA2012010405801

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5367800826902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION: SERVICE DOOR INBOARD SUPPORT INTERCOSTAL FR 38-39 IS CORRODED AROUND THE FLOORBOARD NUT PLATES (LENGTH 3.75", WIDTH 2.5", DEPTH .01).  REMOVED CORROSION, INSTALLED NEW OEM FLOOR SUPPORT CHANNEL IAW ATR72 SRM.
